# SDR CALA2025073107179

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 31623
- Aircraft time: 53,628 hours, 19,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK, LEFT OVERWING EXIT AFT EMERGENCY LIGHT INOP. RELAMPED LEFT OVERWING EXIT AFT EMERGENCY LIGHT IAW AMM 33-51-04-960-801. OPS NORMAL. OK TO CONTINUE.
